# SDR FDEA202301130091

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,436 hours, 22,416 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 11501242
- Condition: Failed
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

5 MINUTES AFTER ENGAGING WING & TAIL AI ON  DEPARTURE WE RECEIVED A LEVEL 1 BLEED AIR 2 OFF.  THE ALERT DISAPPEARED WHEN THE AI WAS TURNED OFF.  WE PLACED THE ESC IN MANUAL AND REENGAGED THE AI.  THE LEVEL 1 ALERT RETURNED AND WENT AWAY WHEN THE  AI WAS TURNED OFF. AFTER SWITCHING CONTROLLERS IN  AUTO WE REENGAGED THE AI.  THE BLEED AIR TEMP  INCREASED TO 270 DEGREES, TURNED RED AND THE SYTEM  TURNED BLEED 2 OFF.  WE TURNED THE AI OFF AND  RETURNED TO MEMPHIS.   REMOVED AND REPLACED  D1-8251 (TI-2) AND REINSTALLED PSC-1.  OPS CHECK GOOD. ORIGINAL SUBMISSION DATE: 1/13/2023
